Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

PimpleNoob

Scar-like marks after kenalog injections for cystic acne?

Recommended Posts

Posted

I am wondering if it's a potential side effect to get scar like coloring after a kenalog injection on a cystic acne pimple? 

II used a new dermatologist because I was traveling and I seem to have discoloration, almost like a scar color, at the injection site 2 weeks after injection on my chest. 

I don't have any dents/divots/depressions, which I hear is the usual nasty side effect when injecting too much Kenalog, but I feel this new dermatologist used much more kenalog than my other dermatologist, who I've never had an issue before.

Could these spots have been caused by kenalog injection?

See attached picture for the two spots. Thanks!

IMG_20180226_005210.jpg

IMG_20180226_005311.jpg

Share this post


Link to post
Share on other sites

×